Actifed Cold Day and Night Stuffy nose 16 tablets

ACTIFED RHUME JOUR ET NUIT COMPRIMES View larger

3400935753274

Actifed Cold Day and Night is a drug indicated in the colds in adults and adolescents over 15 years (feeling stuffy nose, clear nasal discharge, headache, or fever)

More details

The advice of your pharmacist

Partners with: AROMAFORCE Resistance and natural defenses PRANAROM 5 ml, AROMAFORCE Sanitizer Spray 150 ml PRANAROM, IMMUCHOC PILEJE 15 TABLETS, Stimuline eXtra Fermented papaya

Used for : cold, fever, stuffy nose, headache, clear nasal discharge

Available expedié in 1-2 business days

Preview the Shipping Fees - Free Shipping from 99€*
  • Médicament conseil

4,69 € tax incl.

This product is a medicament.

You must check the \"Jai read the manual of this drug\" to add this product to your cart.

Ce produit est un médicament. Vous devez attester avoir lu la notice avant de pouvoir commander ce produit.

Add to Basket

Add to Wishlist

For warnings, precautions for use and cons-indications, please refer to the user guide Actifed Cold Day and Night 'd.

Description Actifed Cold Day 's Night and

Actifed Cold Day and Night is a drug indicated in the colds in adults and adolescents over 15 years (feeling stuffy nose, clear nasal discharge, headache, or fever)
Drowsiness
For adults and children over 15 years

Actifed Cold Composition Day 's Night and

For a white tablet 500 mg paracetamol 60 mg pseudoephedrine hydrochloride

For a blue tablet: 500 mg paracetamol + 25 mg diphenhydramine hydrochloride

Dosage Actifed Cold Day 's Night and

Day 1 tablet (white) 3 times daily and 1 tablet Night (blue) at bedtime

Do not exceed 4 days of treatment.
Contains acetaminophen

Cons-indications   Actifed Cold with Day and Night

Allergy to constituents of the product.

Children under 15 years.

History of stroke,

Severe hypertension or unbalanced

Severe heart disease (CHD)

Glaucoma (increase of the pressure in the eye).

Difficulty urinating or other prostatic origin.

Old or recent convulsions.

Severe liver or kidney disease because of the presence of paracetamol.

Pregnancy and lactation

In combination with nonselective MAOI due to risk of paroxysmal hypertension and hyperthermia can be fatal.

In combination with other indirect-acting sympathomimetic: vasoconstrictor for a decongest the nose, whether administered orally or nasally, because of the risk of vasoconstriction and / or advanced hypertensive.

In combination with alpha-sympathomimetic: vasoconstrictor for decongesting the nose, whether administered orally or nasally, because of the risk of vasoconstriction and / or advanced hypertensive.

Oral

Read carefully the instructions
Actifed Cold Day 's Night and

 

Actifed Cold conditioning Day 's Night and

16 tablets (12 tablets 4 tablets day and night)

Warnings on drugs

Attention medication Actifed Cold Day and Night is not a product like any other. Read the package leaflet before ordering. Do not let Actifed Cold Day and Night medicines out of reach of children. If symptoms persist, seek the advice of your doctor or pharmacist. Beware of incompatibilities products in your.

Tell your pharmacist online treatments underway to identify possible incompatibilities. The checkout form contains a custom message field provided for this purpose.

Click here to find the instructions for this medicine Actifed Cold Day and Night on the website of the National Security Agency of Medicines and Health Products.

Pharmacovigilance : Declare one or effect (s) undesirable (s) connected (s) the use of a medicine Actifed Cold Day and Night.

Accessories

Order quicker !

Commande rapide

Save time by using the quick order form. With a few clicks , you can easily order your favorite references.

Formulaire de commande rapide

Be fan !

Be fan

Be fan of our Facebook page and get 5 % discount!

If you are not logged in to Facebook, please first log in and then refresh this page before clicking the Like button. Otherwise, you will not get your voucher.